# SDR QR9R2025072300002

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9817
- Aircraft time: 3,617 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Failed
- Location: Zone 200
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ENG 1 OVSP FAIL CAUTION DURING HOVER TAXI. REMOVED AND REPLACED #1 ENGINE OVERSPEED SENSOR. COMPLETED OVERSPEED TEST IAW AMM 05-60-00, 6-1 AND 77-14-00-900-802-A01.
